Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, Number 5, Pages 65–69 (Mi vmumm536)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Adequacy of a nonlinear theory of viscoelasticity

B. E. Pobedrya

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The specific properties of viscoelastic materials behavior carrying into the choice of nonlinear constitutive relations are discussed. The classification for these constitutive relations is given as well as the requirements that the practice produces to their adequacy are formulated. The nonlinear theory of viscoelasticity possessing all preferences in comparison with the theory where stresses are expressed in terms of strains by the integral operators of increasing multiplicity is proposed. An inverse structure of the operator constitutive relations is shown by a one-dimensional example.

Key words: viscoelasticity, integral tensor-operator, constitutive relation, creep, relaxation, material memory.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00181-


Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2012, 67:5-6, 134–137

Bibliographic databases:

UDC: 539.3
Received: 02.04.2012

Citation: B. E. Pobedrya, “Adequacy of a nonlinear theory of viscoelasticity”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, no. 5, 65–69; Moscow University Mechanics Bulletin, 67:5-6 (2012), 134–137

Citation in format AMSBIB
\Bibitem{Pob12}
\by B.~E.~Pobedrya
\paper Adequacy of a nonlinear theory of viscoelasticity
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2012
\issue 5
\pages 65--69
\mathnet{http://mi.mathnet.ru/vmumm536}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2012
\vol 67
\issue 5-6
\pages 134--137
\crossref{https://doi.org/10.3103/S002713301205007X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020660202}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm536
  • http://mi.mathnet.ru/eng/vmumm/y2012/i5/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Z. Sharafutdinov, “O prognozirovanii protsessov vysokotemperaturnoi polzuchesti metallov”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2020, no. 3, 25–31  mathnet
  • Number of views:
    This page:51
    Full text:34
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022